# SDR AALA200802520A

- Difficulty date: November 13, 2008
- Submitted: December 24, 2008
- Operation: Air carrier
- Aircraft: N647AM
- Make and model: Boeing 757223
- Aircraft serial: 24605
- Aircraft time: 55,719 hours
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Sequence Valve
- Condition: Failed
- Location: Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW  INFLIGHT - GEAR WARNING INDICATION AFTER GEAR RETRACTION.  RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  REPLACED LEFT DOOR SEQUENCE VALVE. SYSTEM GROUND CHECKED NORMAL OPERATION.
